Ask Health Experts and Get Answers to Your Health Question ASAP
Hello. I Googled the Plexus Slim product that you mentioned. On of the sweeteners in the formula is called Stevia leaf. Although it is a natural product from a plant, it has been associated with possible side-effects such as feelings of numbness and body aches. If you experienced feelings of you your hand falling asleep or tingling sensations in your hand, these could possibly be caused by the Stevia. The other ingredients in Plexus Slim do not have the symptoms you listed mentioned as part of there possible side effects. However, it is certainly possible that your body is reacting in some way to the formula as a whole or to one of the ingredients or fillers. Personally, I believe there are healthier methods for losing weight besides "diet products". For example, eliminating sugar and wheat products from the diet can result is noticable weight loss within a short time for most people. Also adding just a bit of exercise can be a big part of an effective weight loss program. Dr. David
Interesting! I probably am on stevia overload as in addition to the pink drink, I add it (truvia) to my ice tea and some other things I eat. I agree, exercise and food choices lead to weight loss - normally - however, once a woman passes menopause, we need all the help we can get. I should mention I had carpal tunnel on my right hand and I am right handed 20 years ago and wore a brace for a while. When I overuse my Ipad, I can tell it is flaring up. It was when my left hand fell asleep that I thought that was strange and quit the pink drink. If a patient brought Plexus Slim into your office and wanted to take it, what would you say to them? Thank you so much!